MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AGBA PICC/DELTA FG: 2-L 5.5 FR X 50 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC AGBA PICC/DELTA FG: 2-L 5.5 FR X 50 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CDC-45052-VPS2
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "double lumen picc in basilic vein being inserted in patient.During peel away sheath removal, white tab broke off, rn had to use razor to separate both halfs of peel away sheath in order to get a hold of damaged section.No harm to patient.Entirety of sheath was removed.".
 
Event or Problem Description
It was reported that, "double lumen picc in basilic vein being inserted in patient.During peel away sheath removal, white tab broke off, rn had to use razor to separate both halfs of peel away sheath in order to get a hold of damaged section.No harm to patient.Entirety of sheath was removed".
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
AGBA PICC/DELTA FG: 2-L 5.5 FR X 50 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNACIONAL DE CHIHUAHUA S.A. DE C.V
ave. washington 3701, edificio 4
colonia complejo industrial, las americas
chihuahua 31114
MX   31114
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19219268
Report Number9680794-2024-00370
Device Sequence Number8198533
Product Code LJS
UDI-Device Identifier30801902120756
UDI-Public30801902120756
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K153487
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/31/2025
Device Catalogue NumberCDC-45052-VPS2
Device Lot Number33F23L0566
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by Manufacturer05/22/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown